# SDR SWIA202002248827

- Difficulty date: December 23, 2019
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N465SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7845
- Aircraft time: 39,189 hours, 34,229 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 349-409
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT RBL 9 BETWEEN F.S. 349.00 AND F.S. 409.00 HAS CORROSION IN SEVERAL LOCATIONS.   (C-CHECK) RO 2/20/2020   REMOVED AND REPLACED SEAT TRACK FS 349.00 TO FS 409.00, RBL 09. IAW CRJ200 AMM.
